My last Eligard 3 month treatment was 5 months ago.
I am having problems with my body's resumption of testosterone production.
Does anyone have any thoughts or suggestions?
I had CyberKnife treatment ending May 2017.
The plan was to do HT 2 months before CyberKnife and continue for 6 months after.
The last Eligard treatment was in the first week September 2017.
I started experiencing serious fatigue and stamina side effects starting August 2017.
The fatigue has gotten worse the past few weeks.
I continue to have almost zero stamina.
If I walk a few blocks, I have to stop and rest.
It is very upsetting.
The good news is that my latest PSA = .1 ng/dl.
My testosterone level is now 13 ng/dl.
It was 14 ng/dl the first week of Dec 2017. No change after 2 months.
How long does it take to recover?
My urologist is surprised at the slow recover. But he is urging patience and suggests the next testosterone level test in 8 weeks.
Post Edited (RichardNY) : 12/13/2018 3:54:41 PM (GMT-7)